| Model Number |
1513-10-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Thromboembolism (2654); No Code Available (3191)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2018 the patient was revised to address loosening of right tibial component, pain, subsidence of tibial tray, varus contracture of leg, and synovitis.On (b)(6) 2018 patient had an i and d for necrotic wound posterior medial aspect of right knee.The patient had been on oral antibiotics prior to procedure.On (b)(6) 2019 the patient had a revision of right total knee arthroplasty with revision of both tibial and femoral components along with a right popliteal artery thrombectomy with femoral popliteal bypass due to loose total knee arthroplasty, right knee with popliteal artery thrombus and pain.Doi: (b)(6) 2016 (patellar and femoral component); doi: (b)(6) 2018 (tibial tray, insert, stem, augment and bone cement); dor: (b)(6) 2019 (rt knee).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. h10 additional narrative: udi: (b)(4).Added: h6 (patient).
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. no code available (3191) was used to capture device revision or replacement.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.